# SDR 99ZZZX3828

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234BL
- Make and model: Mooney M20M
- Aircraft serial: 270234
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt & Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK UNDER WING INBOARD LEFT AND RIGHT.
